Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Phenibut

Posted by rjlockhart37 on October 23, 2021, at 23:15:49

In reply to Re: Phenibut Lamdage22, posted by rjlockhart37 on October 23, 2021, at 23:09:23

it was a cold turkey withdrawl, someone made a big deal about me being in withdrawl, not eating or sleeping and having tremors, i had to go to hospital because of the withdrawli didnt sleep for 3 days. And you know....phenibut is not that bad, i was taking massive doses and that's why i had the horrible cold turkey withdrawl symptoms. I never am touching the stuff again, if i did i would go through the process of having to slowly wean myself off, im never taking phenibut again. Bad memories even though it did work very well with anxiety. At the dose i was taking, it makes your GABA receptors tolerant, so freqeuntly had to increase till i got to the a point where i said, im not going any higher. I had to take GABA supplement to have a calmness, because of the tolerance


"There comes a time in your life where you have to choose to turn the page, write another book, or simply close it"
-Shannon L Alder

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rjlockhart37 thread:1117319
URL: http://www.dr-bob.org/babble/20210723/msgs/1117345.html